Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with fibromyalgia, have constant spasms in legs causing cramps in calf, burning in hands and feet, blurred vision, swallowing difficulty, low urination frequency with incontinence. Am I getting MS?

Hi I have been dx as having fibromyalgia for a year now. Recently my symptoms have got much worse including consstant spasms in my legs as well as my leg going into a cramp in my calf that can last for minutes or hours. The muscle always fels too tight and straightening my leg causes the cramp to start again. I also get burning sensations in my hands and feet as well as my vision going blurry throughout the day. I also now have balance and co ordination problems as well as my brain forgeting how to swallow . I also now forget how to spell and say certain words as my brain cannot get round them. This has gotten much worse the past month or so to the point where I am pretty much bedridden most of the time. I also cannot urinate more than twice a day regardless of how much I drink yet have found I now have a little leakage throughout the day without even realsing. I know this is NOT due to the fibromyalgia so am worried I actually have MS. My doctor wont listen as he is happy I got a DX last year and says I am probably imagining my legs being curled and cramped up in agonising pain even though he has seen it for himself. HELP please
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described can be related to MS. But it needs a detailed examination and few investigations to come to a diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor